RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 1, Pages 139–156 (Mi izv6)  

This article is cited in 1 scientific paper (total in 1 paper)

Evolution problems in the mechanics of visco-plastic media

V. S. Klimov

Orel State University

Abstract: We obtain conditions that a Cauchy problem for a differential inclusion arising in the mechanics of visco-plastic media be well posed. We establish the complete continuity of shift operators along the trajectory of the inclusion. We obtain variants of the Kneser–Fukuhara theorem on the structure of an integral vortex and an analogue of the first Bogolyubov theorem on the averaging of differential equations.

Full text: PDF file (3053 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:1, 141–157

Bibliographic databases:

MSC: 35K22
Received: 10.01.1992

Citation: V. S. Klimov, “Evolution problems in the mechanics of visco-plastic media”, Izv. RAN. Ser. Mat., 59:1 (1995), 139–156; Izv. Math., 59:1 (1995), 141–157

Citation in format AMSBIB
\Bibitem{Kli95}
\by V.~S.~Klimov
\paper Evolution problems in the mechanics of visco-plastic media
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 1
\pages 139--156
\mathnet{http://mi.mathnet.ru/izv6}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328558}
\zmath{https://zbmath.org/?q=an:0839.35134}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 1
\pages 141--157
\crossref{https://doi.org/10.1070/IM1995v059n01ABEH000006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88700006}


Linking options:
  • http://mi.mathnet.ru/eng/izv6
  • http://mi.mathnet.ru/eng/izv/v59/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “A regularization method for evolutionary problems in mechanics of visco-plastic media”, Math. Notes, 62:4 (1997), 405–413  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:225
    Full text:71
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019